A note on the neutrality of temporary monetary disturbances
Marvin Goodfriend and
Robert King ()
Journal of Monetary Economics, 1981, vol. 7, issue 3, 371-385
Date: 1981
References: Add references at CitEc
Citations: View citations in EconPapers (1)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0304-3932(81)90035-0
Full text for ScienceDirect subscribers only
Related works:
Working Paper: A note on the neutrality of temporary monetary disturbances (1979) 
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:moneco:v:7:y:1981:i:3:p:371-385
Access Statistics for this article
Journal of Monetary Economics is currently edited by R. G. King and C. I. Plosser
More articles in Journal of Monetary Economics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().